# SDR ANCF20240606014

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N779AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8300
- Aircraft time: 16,468 hours, 5,243 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 15,488 hours, 4,948 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 87292325V07
- Part serial: VL2062011028
- Condition: Faulted
- Location: E/E Vent
- Part time: 16,450 hours, 5,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT  REPLACED THE AEVC(10HQ) REF AMM 21-26-34-000-001 AND AMM 21-26-34-100-001 AND PERFORMED OPERATIONAL TEST IAW AMM 21-26-51-710-051-A  AEVC ON: P/N 87292325V07    S/N 1161  UNIT LOANED BY AMERICAN AIRLINES
